BibTeX record journals/tcs/AdamekK95

download as .bib file

@article{DBLP:journals/tcs/AdamekK95,
  author    = {Jir{\'{\i}} Ad{\'{a}}mek and
               V{\'{a}}clav Koubek},
  title     = {On the Greatest Fixed Point of a Set Functor},
  journal   = {Theor. Comput. Sci.},
  volume    = {150},
  number    = {1},
  pages     = {57--75},
  year      = {1995},
  url       = {https://doi.org/10.1016/0304-3975(95)00011-K},
  doi       = {10.1016/0304-3975(95)00011-K},
  timestamp = {Sun, 28 May 2017 13:20:06 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/AdamekK95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics